Journal of Integral Equations and Applications

Positive Solutions of Singular Integral Equations

Maria Meehan and Donal O'Regan

Full-text: Open access

Article information

J. Integral Equations Applications, Volume 12, Number 3 (2000), 271-280.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Meehan, Maria; O'Regan, Donal. Positive Solutions of Singular Integral Equations. J. Integral Equations Applications 12 (2000), no. 3, 271--280. doi:10.1216/jiea/1020282208.

Export citation


  • P.J. Bushell, On a class of Volterra and Fredholm nonlinear integral equations, Math. Proc. Cambridge Philos. Soc. 79 (1976), 329-335.
  • C. Corduneanu, Integral equations and stability of feedback systems, Academic Press, New York, 1973.
  • L. Erbe, D. Guo and X. Liu, Positive solutions of a class of nonlinear integral equations and applications, J. Integral Equations Appl. 4 (1992), 179-195.
  • M. Meehan and D.O'Regan, Multiple nonnegative solutions of nonlinear integral equations on compact and semi-infinite intervals, Appl. Anal., to appear.
  • M. Meehan and D. O'Regan, Positive solutions of singular and nonsingular Fredholm integral equations, J. Math. Anal. Appl., 240 (1999), 416-432.
  • D. O'Regan, Existence results for nonlinear integral equations, J. Math. Anal. Appl. 192 (1995), 705-726.
  • D. O'Regan and M. Meehan, Existence theory for nonlinear integral and integrodifferential equations, Kluwer Academic Publ., Dordrecht, 1998.
  • C.A. Stuart, Positive solutions of a nonlinear integral equation, Math. Ann. 192 (1971), 119-124.
  • C.A. Stuart, Existence theorems for a class of nonlinear integral equations, Math. Z. 137 (1974), 49-66.